Year 2019, Volume 7, Issue 1, Pages 122 - 127 2019-04-15

$D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds

Nagaraja H. G. [1] , Kiran Kumar D. L. [2] , Prakasha D. G. [3]

35 79

In this paper, we study $(k,\mu)$-contact metric manifold under $D_a$-homothetic deformation. It is proved that a $D_3$-homothetic deformed locally symmetric $(1, -4)$-contact metric manifold is a Sasakian manifold and the Ricci soliton is shrinking. Further, $\xi^*$-projectively flat and $h$-projectively semisymmetric $(k, \mu)$-contact metric manifolds under $D_a$-homothetic deformation are studied and obtained interesting results.
$D_{a}$-homothetic deformation, Ricci solitons, projective curvature tensor, $D_{a}$-homothetic deformation, Ricci solitons, projective curvature tensor
  • [1] D.E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509. Springer Verlag, New York, 1973.
  • [2] D.E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, BirkhauserBoston. Inc., Boston, 2002.
  • [3] D.E. Blair, Two remarks on contact metric structures, Tohoku Math. J., 29 (1977), 319-324.
  • [4] E. Boeckx, A full classification of contact metric (k;m)- spaces, Illinois J. Math, 44 (2000), 212-219.
  • [5] J.T. Cho, A conformally flat (k;m)-space, Indian J. Pure Appl. Math. 32 (2001), 501-508.
  • [6] U.C. De, Y.H. Kim and A.A. Shaikh, Contact metric manifolds with x belonging to (k;m)-nullity distribution, Indian J. Math., 47 (2005), 1-10.
  • [7] U.C. De, and A. Sarkara, On the quasi-conformal curvature tensor of a (k;m)-contact metric manifold, Math. Reports 14(64), 2 (2012), 115-129.
  • [8] A. Ghosh, T. Koufogiorgos and R. Sharma, Conformally flat contact metric manifolds, J. Geom., 70 (2001), 66-76.
  • [9] A. Ghosh and R. Sharma, A classification of Ricci solitons as (k;m)-contact metrics, Springer Proceedings in Mathematics and Statistics, Springer Japan, (2014), 349-358.
  • [10] R.S. Hamilton, The Ricci flow on surfaces, Contemporary Mathematics, 71 (1988), 237-262.
  • [11] T. Ivey, Ricci solitons on compact 3-manifolds, Differential Geom. Appl. 3 (1993), 301-307.
  • [12] J.B. Jun, A. Yildiz and U.C. De, On f-recurrent (k;m)-contact metric manifolds. Bulletin of the Korean Mathematical Society, 45(4) (2008), 689-700.
  • [13] P. Majhi and G. Ghosh, Concircular vectors field in (k;m)-contact metric manifolds. International Electronic Journal of Geometry, 11(1) (2018), 52-56.
  • [14] B.J. Papantoniou, Contact Riemannian manifolds satisfying R(X;x ) R = 0 and x 2 (k;m)-nullity distribution, Yokohama Math. J., 40 (1993), 149-161.
  • [15] D.G. Prakasha, C.S. Bagewadi and Venkatesha, On pseudo projective curvature tensor of a contact metric manifold, SUT J. Math. 43 (2007), 115-126.
  • [16] R. Sharma, Certain results on K-contact and (k;m)-contact metric manifolds, J. Geom., 89 (2008), 138-147.
  • [17] R. Sharma and T. Koufogiorgos, Locally symmetric and Ricci symmetric contact metric manifolds, Ann. Global Anal. Geom., 9 (1991), 177-182.
  • [18] S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tohoku Mathematical Journal, Second Series, (40(3) (1988), 441-448.
  • [19] S. Tanno, The topology of contact Riemannian manifolds, Illinois Journal of Mathematics, 12(4) (1968), 700-717.
  • [20] M.M. Tripathi, Ricci solitons in contact metric manifolds, arXiv:0801.4222v1 [math.DG], 2008.
  • [21] M.M. Tripathi and. J.S. Kim, On the concircular curvature tensor of a (k;m)-manifold, Balkan J. Geom. Appl. 9(1) (2004), 114-124.
  • [22] K. Yano and M. Kon, Structures on manifolds, Series in Pure Mathematics, World Scientific publishing, Singapore, 3 (1984).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Nagaraja H. G. (Primary Author)
Country: India


Author: Kiran Kumar D. L.
Country: India


Author: Prakasha D. G.
Country: India


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath451519, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {122 - 127}, doi = {}, title = {\$D\_\{a\}\$-Homothetic Deformation and Ricci Solitons in \$(k, \\mu)-\$ Contact Metric Manifolds}, key = {cite}, author = {H. G., Nagaraja and D. L., Kiran Kumar and D. G., Prakasha} }
APA H. G., N , D. L., K , D. G., P . (2019). $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds. Konuralp Journal of Mathematics (KJM), 7 (1), 122-127. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/451519
MLA H. G., N , D. L., K , D. G., P . "$D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds". Konuralp Journal of Mathematics (KJM) 7 (2019): 122-127 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/451519>
Chicago H. G., N , D. L., K , D. G., P . "$D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds". Konuralp Journal of Mathematics (KJM) 7 (2019): 122-127
RIS TY - JOUR T1 - $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds AU - Nagaraja H. G. , Kiran Kumar D. L. , Prakasha D. G. Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 122 EP - 127 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2018 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds %A Nagaraja H. G. , Kiran Kumar D. L. , Prakasha D. G. %T $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD H. G., Nagaraja , D. L., Kiran Kumar , D. G., Prakasha . "$D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 122-127.
AMA H. G. N , D. L. K , D. G. P . $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds. Konuralp J. Math.. 2019; 7(1): 122-127.
Vancouver H. G. N , D. L. K , D. G. P . $D_{a}$-Homothetic Deformation and Ricci Solitons in $(k, \mu)-$ Contact Metric Manifolds. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 127-122.